# SDR SWAA2022040159121

- Difficulty date: November 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND AFT CORNER SCUFF PLATE CRACKED / FWD CARGO DOOR SURROUND AFT CORNER SCUFF PLATE REPLACED IAW AIPC D638A001 REF 85 AND SRM 51-40-05-0G-0 AND AMM 53-11-02-420-801 ATAG:WN0037
